# SDR SIMA20150528002

- Difficulty date: May 28, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 11,966 hours, 7,820 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 8221939005
- Part serial: 3LWF
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON APPROACH FIRST OFFICER`S RADAR ALTIMETER FAILED, CAUSING GLD UNSAFE CAUTION & SPOILER STAB FAULT STATIC MSG.  GEAR AMBER INDICATIONS & TOO LOW GEAR AURAL MSG.  MEL 34-48 M PROCEDURES COMPLIED WITH.  EXPIRATION DATE 06 07 15.  DEFERRED RAD ALT NR 2 FIRST OFFICERS.  R & R NR 2 RADAR ALTIMETER TRANSCEIVER IAW AMM 34-44-01.  OPERATIONS CHECKED GOOD.
